MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL CZECH REPUBLIC A. S BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 101/563/090
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suctionaid tracheostomy tube taken from the size 9 bluperc kit could not maintain cuff pressure.Cuff pressure manometer observations confirmed loss of pressure while in-use with the patient.The device was returned for evaluation.
 
Additional Manufacturer Narrative
One device was returned for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D3 - manufacturing plant address 1, d3 - manufacturing plant city, d3 - manufacturing plant state, d3 - postal code, and d3 - manufacturing plant country: correction h3 and h6.Codes: updated.Device evaluation: received one (1) used bluperc percutaneous dilation procedural kit with single stage dilator and bluselect suctionaid trach tube.As received, no physical damage or other anomalies were observed.The sample was inflated with an approved icu syringe and leak tested.The sample was submerged underwater to aid in leak detection.No leaks were observed.Left the cuff inflated for 3 days, no leaks were observed.Cannot confirm customer complaint of not able to maintain cuff pressure and suspects a leak somewhere in the system.

Brand Name
BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY KIT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice MN 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23352708
Report Number3012307300-2025-11635
Device Sequence Number21115052
Product Code JOH
UDI-Device Identifier15019517103427
UDI-Public(01)15019517103427(17)260831(10)4418887
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number101/563/090
Device Lot Number4418887
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown